See Alike in...

Alike App

Browser

cabb

889d

Brain Zaps....how long did they last after discontinuing your ssri or snri?

Top reply
    • cabb

      887d

      Thank you for the replies!

    • cabb

      887d

      Thank you for the replies!

    • Cece_21

      888d

      when i stop my lexapro for more than a couple days i tend to get the brain zaps immediately

    • PurpleBadger

      888d

      @KrisY Brain zaps are a common side effect, usually caused by going cold turkey on an SSRI or SNRI antidepressant. For me, it feels like a really angry lightning storm in my head. Kind of like a zappy headache

    • KrisY

      888d

      What's a zap? Sorry I'm a newbie

    • cabb

      889d

      Thank you. I did do a titration. Pristiq only has 25/50 options and can't cut the cause extended release. I've been completely off for a week and still having zaps. Just trying to see if that's a normal time frame. Thanks for your reply!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion